Since the last entry, Janet has had a spell in hospital, prompted by a fever and increasing malaise (a technical term used by doctors, which means “awful”). The Osimertinib was briefly stopped, as it might reduce the body’s immunity, and she had intravenous antibiotics, which had a very prompt and good effect. She was already preparing for a course of palliative radiotherapy, and that is now being given during her stay in hospital, along with more effective treatments for sickness and pain. Now Janet is hoping to come home very soon. We are very thankful to the NHS, and praise God for his goodness.

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.